MathSciNet Relay Station
MathSciNet bibliographic data
MR2841424 (2012f:34228) 34N05 (34A37 34D20)
Chen, Weisong; Han, Zhenlai; Sun, Shurong; Li, Tongxing Practical $\phi\sb 0$-stability for impulsive dynamic systems with time scales and initial time difference. J. Appl. Math. Inform. 29 (2011), no. 3-4, 891–900.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement